Multidimensional Hausdorff operators on the real hardy space

A. K. Lerner, E. Liflyand

Research output: Contribution to journalArticlepeer-review

98 Scopus citations

Abstract

For a wide family of multivariate Hausdorff operators, the boundedness of an operator from this family is proved on the real Hardy space. By this we extend and strengthen previous results due to Andersen and Móricz.

Original languageEnglish
Pages (from-to)79-86
Number of pages8
JournalJournal of the Australian Mathematical Society
Volume83
Issue number1
DOIs
StatePublished - Aug 2007

Keywords

  • Fourier transform
  • Hausdorff operator
  • Real Hardy space

Fingerprint

Dive into the research topics of 'Multidimensional Hausdorff operators on the real hardy space'. Together they form a unique fingerprint.

Cite this